zbMATH — the first resource for mathematics

Applications of the invariance principle for compact processes. II: Asymptotic behavior of solutions of a hyperbolic conservation law. (English) Zbl 0252.35045

35L65 Hyperbolic conservation laws
35B40 Asymptotic behavior of solutions to PDEs
35F10 Initial value problems for linear first-order PDEs
37-XX Dynamical systems and ergodic theory
34C40 Ordinary differential equations and systems on manifolds
Full Text: DOI
[1] \scC. M. Dafermos, Uniform processes and semicontinuous Liapunov functionals,J. Differential Equations, to appear. · Zbl 0257.35006
[2] Lax, P.D., Hyperbolic systems of conservation laws. II, Comm. pure appl. math., 10, 537-556, (1957) · Zbl 0081.08803
[3] Dafermos, C.M., An invariance principle for compact processes, J. differential equations, 9, 239-252, (1971)
[4] Nemytskiiˇ, V.V.; Stepanov, V.V., Qualitative theory of differential equations, (1960), Princeton University Press Princeton, NJ · Zbl 0089.29502
[5] Hale, J.K., Dynamical systems and stability, J. math. anal. appl., 26, 39-59, (1969) · Zbl 0179.13303
[6] Kruzˇkov, S.N., Generalized solutions of the Cauchy problem in the large for nonlinear equations of first order, Sov. math. dokl., 10, 785-788, (1969)
[7] Hopf, E., On the right weak solution of the Cauchy problem for a quasilinear equation of first order, J. math. mech., 19, 483-487, (1969) · Zbl 0188.16102
[8] \scC. M. Dafermos, Polygonal approximations of solutions of the initial value problem for a conservation law,J. Math. Anal. Appl., to appear. · Zbl 0233.35014
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.